# SDR SWAA2021081105027

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 11,172 hours, 24,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MIDDLE CABIN FELL OFF / REPLACED EXIT LIGHT LENS COVER PER MM 33-51-11.
